# SDR YENA2025121601210

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 40,427 hours, 12,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FOUND CORROSION ON POTABLE WATER SERVICE S COMPARTMENT DOUBLER LOCATED FROM FRAME  65 TO 66, STRINGER 38  TO 42 LT; REMOVED AND REPLACED INTERNAL REINFORCEMENT DOUBLER IAW A321 SRM 51-42-11 PARA 2.E .
